Missed dossage questions

Hey guys, happy easter and all that.

First of all, really appreciate all the info on the fourms, been reading these for quite some time, but am simply not an avid poster. However, I do have a question.

Basically, I have been on accutane 80mgs a day for closing in on 3 months now of a 4 month course. Now, I can definatley see it working (can also see a red face and such to, ish) but lo and behold, it was easter break and I scampered out of my dorm room for home without so much as a second thought. Well, I got home and realized I had left all my meds back at college. Not cool.

I’m basically wondering if theres anything I can do to make things…um…less ‘worse’. I know missing a dose is bad, and to the best of my figuring, I will have to miss at least 5

ouch

How bad/far will this set me back and is there anything I can do to help lessen the effects or something?

Thanks

Related Acne Archive Posts & Questions